# SDR DXTA2021012604641

- Difficulty date: January 26, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,914 hours, 9,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 62113292
- Condition: Stuck
- Location: Main Door Seal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STICKS AND IS DIFFICULT TO OPEN FROM BOTH INSIDE AND OUTSIDE THE CABIN.  THE DOOR REQUIRES EXCESSIVE FORCE TO OPEN AFTER BEING UNLOCKED. SEEMS TO BE OUT OF ALLIGNMENT AND PINCHING ALONG THE OUTER FRAME.  INSPECTED DOOR HINGE WITH NO DEFECTS FOUND.  POWERED UP AIRCRAFT AND STARTED APU.  OPERATED MED AND FOUND DOOR SEAL NO DEFLATING CORRECTLY.  INSPECTED DEFLATION VALVE AND FOUND TO BE STICKING.  REPLACED MED SEAL VALVE WITH A NEW UNIT, IAW CE560XL AMM 52-10-04.  OPERATIONS AND LEAK CHECKS GOOD.
